# SDR DALA2021042202346

- Difficulty date: April 20, 2021
- Submitted: April 27, 2021
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 52,949 hours, 21,968 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Compensator
- Condition: Inoperative
- Location: Fuel Qty
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: A

## Discrepancy

SHIP 5650- DIV- TO SJU DUE TO LT FUEL QTY INDICATION INOPERATIVE.  APPLIED MEL. (4/27 ATL) PERFORMED DRY CAP CHECK PER B757 FIM 28-41, VALUES WITHIN SPEC. REMOVED AND REPLACED LEFT MAIN TANK COMPENSATOR AND LEFT TANK DENSITOMETER PER B757 AMM 28-41. FQIS OP CK AND LEAK CK GOOD.
